# SDR MASA2012012164350

- Difficulty date: January 12, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,520 hours, 23,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR PAX DOOR EMERGENCY LIGHT INOPERATIVE.  MX REPLACED NR 1 BATTERY PACK.
